# SDR CA141028003

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,734 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing Race
- Part number: 7823031
- Condition: Damaged
- Location: Nr 3 Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE IT WAS NOTICED THAT THERE WAS AN OIL LEAK AT THE RT PROP, NR 3 BLADE.  WHEN THE BLADE WAS R & R THE SEAL, HEAVY DAMAGE WAS FOUND ON THE NR 3 BLADE BEARING RACE.  DAMAGE WAS ALSO NOTED ON THE PROP HUB.  THE PROP ASSY WAS REPLACED AND THE ACFT RETURNED TO SERVICE.
